COLDMED PLUS

(Each 5 Ml) Phenylepherine Hydrochloride 5 mg + Paracetamol 125 mg +Chlorpheniramine 1 mg

Category:

Additional information

Packing

60 ml. with Outer

Reviews

There are no reviews yet.

Be the first to review “COLDMED PLUS”

Your email address will not be published. Required fields are marked *